# SDR R61A201911051200

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 30,957 hours, 23,829 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - MAJOR- AFT CARGO SHEAR CLIP HAS CORROSION BETWEEN FR82-FR83 AND STR28R-STR27R AS MARKED. REMOVED AND REPLACE SHEAR CLIP PER EMB SRM 51-23-06
